Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 10 found articles
 
 
  Improved confidence estimators for the usual one-sided confidence intervals for the ratio of two normal variances
 
 
Title: Improved confidence estimators for the usual one-sided confidence intervals for the ratio of two normal variances
Author: Wang, Hsiuying
Appeared in: Statistics & probability letters
Paging: Volume 59 (2002) nr. 3 pages 9 p.
Year: 2002
Contents:
Publisher: Elsevier Science B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands